MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1978

Kaposi's varicelliform eruption in mycosis fungoides.

Segal R J, Watson W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Kaposi's varicelliform eruption, caused by herpes simplex type 1, developed in a patient with mycosis fungoides four days after initiation of photochemotherapy with methoxsalen plus long-wave ultraviolet light (PUVA). He had a history of recurrent localized herpes infection. Vidarabine (adenine arabinoside) was used as treatment. Rechallenge with PUVA did not provoke another herpes infection. Kaposi's varicelliform eruption is rare in mycosis fungoides. Vidarabine may prove to be useful in the treatment of widespread herpes simplex.

Для цитирования: Segal R J, Watson W. Kaposi's varicelliform eruption in mycosis fungoides.. Archives of dermatology. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.